# SDR MEX2003285

- Difficulty date: July 3, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 892809040001
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK DETECTED THAT DURING TEST ENGINE FIRE ALARM SYSTEM NR 2 NOT CANCELL AURA WARNING.  DURING REVISION BREAKER AND AMPLIFIER A2-6 WERE WITH DAMAGES.  THE FIRE ENGINE NR 2 AMPLIFIER WAS SWAPPED WITH APU AMPLIFIER IAW MM 26-10-01, ALL TESTS CORRECT.  (M)
